# SDR ASAA2015090512935

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,065 hours, 10,349 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Part number: 3250275060
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE WIRE HARNESS HAS A BROKEN TERMINAL LUG.  ACFT GROUNDED.  REPLACED TERMINAL LUG AT NR 3 DETECTOR OF MW0325 ON NR 2 ENGINE, REF MM 26-11-02. ENGINE FIRE DETECTION, OPS TEST NORMAL, REF MM 26-11-00.
